# SDR SRAA961110

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- Propeller: Hamstd 54H6091
- System (JASC): 6114 · Propeller Hub Section
- Part: Dome Seal
- Condition: Leaking
- Location: Nr 1 Prop
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FLIGHT 1203 FROM CHS, NR 1 AND NR 3 PROPELLER LOW OIL LIGHTS CAME ON.  ACCOMPLISHED AIR TURN BACK TO CHS. FOUND NR 1 PROPELLER LEAKING FLUID OUT OF DOME CAP, REPLACED DOME CAP SEAL AND SERVICED PROP OIL, ALSO SERVICED 1/2 QUART OIL TO NR 3 PROP.  BOTH PROPS LEAK CHECKED GOOD.
